RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 6, Pages 809–830 (Mi msb1636)  

This article is cited in 14 scientific papers (total in 14 papers)

Three-dimensional Poincaré complexes: homotopy classification and splitting

V. G. Turaev


Full text: PDF file (1363 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 67:1, 261–282

Bibliographic databases:

UDC: 515.1
MSC: 57P10
Received: 03.03.1988

Citation: V. G. Turaev, “Three-dimensional Poincaré complexes: homotopy classification and splitting”, Mat. Sb., 180:6 (1989), 809–830; Math. USSR-Sb., 67:1 (1990), 261–282

Citation in format AMSBIB
\Bibitem{Tur89}
\by V.~G.~Turaev
\paper Three-dimensional Poincar\'e complexes: homotopy classification and splitting
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 6
\pages 809--830
\mathnet{http://mi.mathnet.ru/msb1636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1015042}
\zmath{https://zbmath.org/?q=an:0717.57008|0693.57013}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 67
\issue 1
\pages 261--282
\crossref{https://doi.org/10.1070/SM1990v067n01ABEH001364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ED88000016}


Linking options:
  • http://mi.mathnet.ru/eng/msb1636
  • http://mi.mathnet.ru/eng/msb/v180/i6/p809

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hillman J., “On 4-Manifolds Homotopy Equivalent to Circle Bundles Over 3-Manifolds”, Isr. J. Math., 75:2-3 (1991), 277–287  crossref  mathscinet  zmath  isi
    2. Jonathan A. Hillman, “On 3-dimensional Poincaré duality complexes and 2-knot groups”, Math Proc Camb Phil Soc, 114:2 (1993), 215  crossref  mathscinet  zmath
    3. Hillman J., “On 4-Manifolds with Finitely Dominated Covering-Spaces”, Proc. Amer. Math. Soc., 121:2 (1994), 619–626  crossref  mathscinet  zmath  isi
    4. Sławomir Kwasik, Reinhard Schultz, “Fundamental groups of 4-manifolds with circle actions”, Math Proc Camb Phil Soc, 119:4 (1996), 645  crossref  mathscinet
    5. Crisp J., “The Decomposition of 3-Dimensional Poincaré Complexes”, Comment. Math. Helv., 75:2 (2000), 232–246  crossref  mathscinet  zmath  isi
    6. Bleile B., “Poincaré Duality Pairs of Dimensiond Three”, Bull. Aust. Math. Soc., 72:2 (2005), 331–334  crossref  zmath  isi
    7. Hillman J., “An Indecomposable Pd3-Complex Whose Fundamental Group Has Infinitely Many Ends”, Math. Proc. Camb. Philos. Soc., 138:Part 1 (2005), 55–57  crossref  mathscinet  zmath  isi  elib
    8. Hillman J.A., Kochloukova D.H., “Finiteness Conditions and Pdr-Group Covers of Pdn-Complexes”, Math. Z., 256:1 (2007), 45–56  crossref  mathscinet  zmath  isi
    9. Crisp J., “An Algebraic Loop Theorem and the Decomposition of Pd3-Pairs”, Bull. London Math. Soc., 39:Part 1 (2007), 46–52  crossref  mathscinet  zmath  isi  elib
    10. J. A. HILLMAN, “KNOT GROUPS AND SLICE CONDITIONS”, J. Knot Theory Ramifications, 17:12 (2008), 1511  crossref  mathscinet  zmath
    11. Baues H.J., Bleile B., “Poincaré Duality Complexes in Dimension Four”, Algebr. Geom. Topol., 8:4 (2008), 2355–2389  crossref  mathscinet  zmath  isi
    12. Bulat N Khabibullin, “Zero sequences of holomorphic functions, representation of meromorphic functions. II. Entire functions”, Sb Math, 200:2 (2009), 283  mathnet  crossref  mathscinet  isi  elib
    13. Bleile B., “Poincaré Duality Pairs of Dimension Three”, Forum Math., 22:2 (2010), 277–301  crossref  mathscinet  zmath  isi
    14. Jonathan A Hillman, “Indecomposable PD3–complexes”, Algebr. Geom. Topol, 12:1 (2012), 131  crossref  mathscinet  zmath
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:273
    Full text:87
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020